On a procedure of solution of a control problem with state constraints

Kryazhimskiy AV & Maksimov VI (1998). On a procedure of solution of a control problem with state constraints. Journal of Numerical Mathematics and Mathematical Physics 40 (9): 1484-1489.

Full text not available from this repository.
Item Type: Article
Research Programs: Dynamic Systems (DYN)
Bibliographic Reference: Journal of Numerical Mathematics and Mathematical Physics; 40(9):1484-1489
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:09
Last Modified: 17 Feb 2016 12:23
URI: http://pure.iiasa.ac.at/5352

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313